# SDR ASAA2016122419131

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 11,873 hours, 3,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED ON RESET.  ACFT GROUNDEDS.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON BOTH TEMP CONTROLLERS.  NO FAULTS NOTED IAW AMM 21-61-00-700-806-002. RAN BOTH PACKS NO FAULTS NOTED GROUND VERIFICATION CHECKED GOOD. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CHECK WITH NO FAULTS NOTED IAW AMM 21-61-00-700-806-002.
